# SDR COMA0160971

- Difficulty date: December 17, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Aircraft time: 12,406 hours, 11,529 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Blade
- Part number: 2315M1082
- Condition: Broken
- Location: R/H
- Stage of operation: CR
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5109 - COPILOTS WINDSHIELD WIPER IS BROKEN AND IS HITTING THE AIRCRAFT.INSTALLED A SERVICEABLE WIPER BLADE.
